# SDR DHL200080208C

- Difficulty date: November 28, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK; MAIN CARGO COMPT. FORMER ANGLE CRACKED 3 INCHES, STA 1700-1705, BL 42L. CUTOUT DAMAGED FORMER ANGLE IAW SRM 53-2-0, FIG 2, CLEANED,TREATED AND PRIMED AREA IAW SRM 51-1-8B, PG 1-2, FABRICATED AND INSTALLED FILLER AND SPLICE IAW SRM 53-2-0, FIG 2. REF: N/R 0943.
